Results 1 to 8 of 8
  1. #1
    lamharsh is offline New Member
    Join Date
    Mar 2003
    Location
    Texas
    Posts
    23

    allergic reaction?

    im on my 4th week of a 12 week cycle. qv test E 450... qv deca 350, and liquidex .25 ED.
    well 2 days ago i started to break out with a rash..and now its seems to have spread all over...its not a really bad rash but it does suck.
    should i stop using the liquidex to see it thats what it is?? and if its doesnt make it go away. what would u guys suggest?



    1 more question.. ( this is my first cycle) everytime i inject in my glues...doesnt matter what side i inject on right ot left side...but i get a pain on the left side of my lower back..like right above my ass. any1 exp this with deca or test?

  2. #2
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338
    You might be injecting to close to your nerve. Make sure you are on the outside half of your glute, not the inside.

  3. #3
    JUICING's Avatar
    JUICING is offline Associate Member
    Join Date
    Apr 2003
    Location
    Tennessee
    Posts
    173
    Quote Originally Posted by lamharsh
    im on my 4th week of a 12 week cycle. qv test E 450... qv deca 350, and liquidex .25 ED.
    well 2 days ago i started to break out with a rash..and now its seems to have spread all over...its not a really bad rash but it does suck.
    should i stop using the liquidex to see it thats what it is?? and if its doesnt make it go away. what would u guys suggest?



    1 more question.. ( this is my first cycle) everytime i inject in my glues...doesnt matter what side i inject on right ot left side...but i get a pain on the left side of my lower back..like right above my ass. any1 exp this with deca or test?
    Do you think your rash might be a heat rash? Have you been in the heat some or sweating more? I seem to get a rash easier when I'm on a cycle try an anti-fungal cream.

  4. #4
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    7,965
    Quote Originally Posted by JUICING
    Do you think your rash might be a heat rash? Have you been in the heat some or sweating more? I seem to get a rash easier when I'm on a cycle try an anti-fungal cream.
    Was thinking the exact same thing.


    As for the pain in your back...it sounds like you're injecting close to nerves and it may be affecting your sciatic nerve.

  5. #5
    thegame01's Avatar
    thegame01 is offline Member
    Join Date
    Apr 2002
    Location
    Canada
    Posts
    553
    i agree with what everyone said .Your siatic nerve runs almost or close to the middle of your ass cheek so definitely stay up and out.The top right quadrant .You will notice the shots hurt alote less .i have experienced that

    I have tons of alergies .just take some benadryl and see what happens .Could be anything .Wait it out for a bit and try the cream and diferent things like that .

    GZ

  6. #6
    lamharsh is offline New Member
    Join Date
    Mar 2003
    Location
    Texas
    Posts
    23
    Quote Originally Posted by JUICING
    Do you think your rash might be a heat rash? Have you been in the heat some or sweating more? I seem to get a rash easier when I'm on a cycle try an anti-fungal cream.




    ever sence i started using this stuff...i seem to be sweating alot more than usual..and i mean alot. doesnt matter if im working out, walking outside or in the bedroom ..sweat just starts pouring down my face. I was asuming it was b/c of the AAS and all the water im drinking.

    on the injections my g/f gives em to me and she first mesures with one hand from my hip bone to my ass...and with the other hand she mesures from the crack of my ass..and where both of her thumbs meet she injects an inch above that..and double check the spot with deviding it in 4..like u guys said.

    well anyways ill wait it out a little bit more and see what happens..thanks for all the replys

  7. #7
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    SOuthern Cali
    Posts
    2,359
    i feel you brother...i sweat like bad on cycles

  8. #8
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    Could be the QV gear but it doesn't sound like an infection to me at all. I always would filter and bake my mex vet gear.... just to be on the safe side.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •